MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity i Prolactin Reagent Kit; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

Abbott Ireland Diagnostics Division Alinity i Prolactin Reagent Kit; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed a falsely elevated alinity i prolactin for a 52-year-old female.The following results were provided (reference range 108.8 to 557.1 miu/l): (b)(6) 2026, sid (b)(6), initial prolactin result (lot 84437ud00, analyzer (b)(6)= 1398.20 miu/l; repeat result= 1,379.36 miu/l; (b)(6) 2026, sid (b)(6), prolactin result (lot 85609ud00, analyzer (b)(6)= 1,225.33 miu/l; repeat using beckman platform= 298 miu/l (reference range 83 to 504 miu/l); repeat using roche platform= 492 miu/l (reference range 102 to 496 miu/l) there was no impact to patient management reported.

Brand Name
Alinity i Prolactin Reagent Kit
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25256099
Report Number3005094123-2026-00244
Device Sequence Number17497259
Product Code CFT
UDI-Device Identifier00380740121570
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P66-20
Device Lot Number85609UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age52 YR
Patient SexFemale